Quantcast

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

I Have A Usual Question For You All

BeyornBeyorn Member UncommonPosts: 345

As the title says I have a usual question for you all.   I have gone back and played several older games: Diablo 2, Vampire the Masquerade Redemption recently.  I can play them about 10 minutes and I start to get a headache and my eyes hurt.  I have tried several times now and the same thing always happens. 

I can go play the most current games: Diablo 3, Conan Exiles, Grime Dawn and I have no problem no matter how much I play.

Has anyone else experienced this?





Comments

  • sunandshadowsunandshadow Member RarePosts: 1,985
    I get a headache from the audio of old games sometimes, but not usually the video.  Maybe you have some kind of incompatibility between whatever you are using to emulate the games and your monitor.  Or are the old games on a different monitor/tv entirely?  One might have more glare and/or dust/smudges.  Similarly, are you using different headphones, and one might be squeezing your head?  Or a fan is blowing in your eyes or something?
    I want to help design and develop a PvE-focused, solo-friendly, sandpark MMO which combines crafting, monster hunting, and story.  So PM me if you are starting one.
  • BeyornBeyorn Member UncommonPosts: 345
    It is weird,  I have the same set up for the new games as  I do the old.
  • Loke666Loke666 Member EpicPosts: 21,441
    Odd. Does it help if you turn down the sounds to really low? (I am suggesting it first because it is so easy to check).

    Since your eyes hurt it is likeliest though that it have something to do with the graphics. Maybe the refresh rate gets too low? Or the FPS for that matter, that are the 2 factors that would make sense at least.
  • GeekGearZoneGeekGearZone Member CommonPosts: 2
    Hey you should probably turn down the brightness or something on your screen. You might also want to sit back away from your screen too. Also, fast paced games can give headaches to some people, or ones where you are thinking fast. Hope this helps.
    We have a website that has the most Unique Video Game Gadgets and Toys http://geekgearzone.com
  • NeanderthalNeanderthal Member RarePosts: 1,832
    edited May 2017
    Do your eyes feel...uh, I'm not sure how to say it..do they feel almost like someone threw grit in them?  If so then you need to turn down the gamma.  I've had problems with that in the past.
  • teradungeonteradungeon Member CommonPosts: 6
    turn down the brightness :))
  • 13thBen13thBen Member UncommonPosts: 120
    Maybe Your'e too close to the monitor or the contrast and brightness of the monitor is too much!!
Sign In or Register to comment.